Customers from the Philippines November 19th, 2019

19.11.2019

Customers from #philippines

Pick-up and drop-off at #shinosaka #shinosakastation

Traveling by Toyota ALPHARD 2019 in

[DRAFT] Itinerary

11:00~12:00 pick up at Shin-Osaka and head to Nara Park

12:00~13:00 Lunch <60 Minutes>

13:00~14:30Visit Nara park and Todai-ji temple <90 minutes>

14:30~16:00Head to KOBE

16:00~17:00 Visit Kitano-Cho <60 Minutes>

17:00~18:00 Head to Kobe Harbour Land & visit <60 Minutes>

18:00~19:00 Head back to Osaka & arrive at hotel

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: